MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3286
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient had high impedances on their lead.As a result the patient lost effective therapy.Surgical intervention is planned to address this issue.
 
Event or Problem Description
Additional information was received that the patient's lead was explanted and replacedon (b)(6) 2023.
 
Additional Manufacturer Narrative
Allegation was unable to be confirmed or not confirmed (unable to determine from information available).Dhr review had determined that manufacturing completed all steps correctly and there were no errors in the production of the product.Prior to release, all released units were conforming to all applicable acceptance criteria.The device history record was reviewed; there were no non-conformances or rework associated with the part # 600073033 (ext, rec 8ch 30cm, bsi ous abt) batch # 8916872 model 3383.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18253847
Report Number1627487-2023-05720
Device Sequence Number17700510
Product Code LGW
UDI-Device Identifier05415067017833
UDI-Public05415067017833
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2014
Device Model Number3286
Device Lot Number3885821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer04/29/2024
06/27/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date05/22/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown